# SDR 111502

- Difficulty date: November 11, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N227GA
- Make and model: Gulstm G1159
- Aircraft serial: 76
- Aircraft time: 13,072 hours, 8,754 cycles
- Engine: Rroyce SPEY511*
- Engine time: 12,641 hours, 8,752 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 301RAAZ
- Part serial: 2331
- Condition: Failed
- Location: Rt Engine
- Part time: 3,176 hours, 2,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM HNL, PILOT SHUT DOWN RT ENGINE BECAUSE THE TGT WAS CLIMBING. THE ENGINE WAS SHUTDOWN AT 540TGT. THE PILOT DECLARED AN EMERGANCY AND RETURN TO HNL. AFTER MAINTENANCE LOOKED AT THE A/C, THE PROBLEM WAS THE TOP TEMP ACTUATOR.
